Open Access This article is
- freely available
Mathematics 2019, 7(4), 364; https://doi.org/10.3390/math7040364
Certain Chebyshev-Type Inequalities Involving Fractional Conformable Integral Operators
Department of Mathematics, Shaheed Benazir Bhutto University, Sharingal, Upper Dir, Khyber Pakhtoon Khwa 18000, Pakistan
Department of Mathematics, University of Education Lahore, Dera Ghazi Khan Campus 54770, Pakistan
Department of Mathematics, Shaheed Benazir Bhutto University, Sharingal, Upper Dir, Khyber Pakhtoon Khwa 18000, Pakistan
Faculty of Science and Arts, Department of Mathematics, Ordu University, Ordu 52000, Turkey
Department of Mathematics, College of Arts and Sciences, Prince Sattam Bin Abdulaziz University, Wadi Aldawaser 11991, Saudi Arabia
Author to whom correspondence should be addressed.
Received: 2 April 2019 / Accepted: 16 April 2019 / Published: 21 April 2019
Since an interesting functional by P.L. Chebyshev was presented in the year 1882, many results, which are called Chebyshev-type inequalities, have been established. Some of these inequalities were obtained by using fractional integral operators. Very recently, a new variant of the fractional conformable integral operator was introduced by Jarad et al. Motivated by this operator, we aim at establishing novel inequalities for a class of differentiable functions, which are associated with Chebyshev’s functional, by employing a fractional conformable integral operator. We also aim at showing important connections of the results here with those including Riemann–Liouville fractional and classical integrals.
Keywords:Riemann–Liouville (R-L) fractional integral; fractional conformable integral; Chebyshev’s functional; differentiable functions; integral inequalities
In applied mathematics, fractional calculus (FC) is an influential branch that deals with derivatives and integrals of arbitrary orders . Recently, many theories and results have been presented in this field, but still, there are huge amounts of non-local phenomena to be unexplored and waiting to be found. The FC has many applications in various fields of physical sciences, especially in diffusion equations [2,3]. The contemporary progress of FC in different fields is available in many recent papers [4,5,6,7,8,9].
In , the Chebyshev functional for two integrable functions g and h, which are synchronous (i.e., , for any ) on , is defined as:
The functional (1) has attracted many researcher’s attention due to applications in mathematics and statistics and a number of inequalities associated with (1) (see, e.g., [11,12,13,14,15]). In  (also see ), a variant of the Chebyshev functional was defined by:where g and h are integrable on and f is a positive and integrable function on . The applications of the functional defined in (2) are found in probability and statistical problems. Its further applications in differential and integral equations are found in [17,18,19]. In [11,12,20,21,22,23,24], several inequalities related to the functional (2) were given. In , Dragomir obtained the resulting inequality linked to this functional:where g and h are differentiable and , and f is positive and integrable on . Throughout this paper, we will use the space of all continuous functions from into and the space of all bounded functions on , with the norm defined by:Recently, Jarad et al.  introduced new fractional integral operators, which are a generalization of R-L, Hadamard, and Katugampola fractional integrals through the idea of fractional integral operators given by Abdeljawad . Dahmani  developed some Chebyshev-type inequalities in the case of two differentiable functions using the R-L fractional integrals. Here, motivated actually by the works of Dahmani  and Jarad et al. , we aim at establishing several Chebyshev-type inequalities associated with fractional conformable integrals by using differentiable functions. Some special cases of these results are also considered. For our design, we recall some definitions and properties as follows :
A real-valued function , is known to be in the space , if there exist such that and where .
A function , is known to be in the space , , if .
The R-L fractional integral operator of order , for a function , , is given by:where the gamma function Γ is given in .
In a similar manner, the definition of the fractional conformable integral can be given as:
The fractional conformable integral of order , for a function , , is defined by:
Clearly, one can get and:
The particular case of fractional conformable integral operator in (5) when reduces directly to the Riemann–Liouville fractional operator.
2. Main Results
In this section, the Chebyshev-type integral inequalities for differentiable functions defined on involving the fractional conformable integral operator are introduced.
Let g and h be two differentiable functions on such that , then the following inequality holds for all , :
Let:Multiplying (7) by and then integrating with respect to u over , we have:Again, multiplying (8) by and then integrating with respect to v over , we have:Furthermore, on the other hand, we get:As , therefore we have:Thus, we can write:From (12), we estimate the following inequality:Hence, (9) and (13) give the desired results (6). □
Let g and h be two differentiable functions on ∋, then the subsequent inequality holds for all , ;
Multiplying (8) by and then integrating with respect to v over , we have:From Relation (11), we have:From (15) and (16), we get the required result (14). □
If we choose in Theorem 2, then we get Theorem 1.
Let g and h be two differentiable functions on with , . Let there exist such that , then the subsequent inequality holds for all , ;
Let g and h obey the conditions of Theorem 3. Then, from the generalization of Lagrange’s mean value theorem, for every ;, , there exist a constant c between u and v such that:Thus, for every , we have:It follows that:Hence, we have:Hence, from (18), we get the required inequality. □
Let g and h be two differentiable functions on with , . Let there exist such that , then the following inequality holds for all , :
Taking in Theorem 3, we get the desired corollary. □
Now, we prove further generalization of Theorems 1 and 2.
Let f be a positive function on and g and h be two differentiable functions having the same sense of variation on . If , then the following inequality holds for all , :
Define:Since g and h satisfy the conditions of Theorem 4, therefore we have:Multiplying both sides of (21) by and integrating the resultant identity with respect to u from 0–, we have:Again, multiplying (23) by and integrating the resultant identity with respect to v from 0–, we have:From (11), we have:Consequently, it follows:According to (24) and (26), we get the desired proof. □
Taking in Theorem 4, we get Theorem 1. Similarly, taking , we get Inequality (2).
Let the positive function on be f and g, h be two differentiable functions with the same sense of variation on . If , then the following inequality holds for all , :
Define:Multiplying on both sides of (28) and integrating the resultant identity with respect to u from 0–, we have:Again, multiplying (29) by and integrating the resultant identity with respect to v from 0–, we have:From Relations (10) and (11), we have:Hence, from (30) and (31), we get the desired proof. □
Taking , we get Theorem 4. Similarly, taking in Theorem 5, we get Theorem 2.
Inequalities for a class of differentiable functions that are connected to Chebyshev’s functional by employing the fractional conformable integral operator are introduced in this paper. The inequalities achieved in this paper are more general than the existing classical inequalities cited herein. This work will reduce to the inequalities for a class of differentiable functions, which include the Riemann–Liouville fractional integral operator, by taking , which were presented earlier by [16,27]. Furthermore, one can get the classical results by taking , which were presented in .
Conceptualization, G.R. and K.S.N.; methodology, A.K.; validation, E.S. and Z.U.; formal analysis, K.S.N. and G.R.; writing—original draft preparation, G.R. and K.S.N.; writing—review and editing, K.S.N. and E.S.; supervision, A.K.; funding acquisition, Z.U.
This research received no external funding.
The First and third authors thank to Higher Education Commission of Pakistan for supporting this work under Start-up Research Grant Project.
Conflicts of Interest
The authors declare no conflict of interest.
- Miller, K.S.; Ross, B. An Introduction to the Fractional Calculus and Fractional Differential Equations; Wiley-Interscience: Bellingham, DC, USA, 1993. [Google Scholar]
- Hristov, J. Approximate solutions to fractional subdiffusion equations. Eur. Phys. J. Spec. Top. 2011, 193, 229–243. [Google Scholar] [CrossRef]
- dos Santos, M.A. Fractional Prabhakar Derivative in Diffusion Equation with Non-Static Stochastic Resetting. Physics 2019, 1, 40–58. [Google Scholar] [CrossRef]
- Fernandez, A.; Baleanu, D.; Srivastava, H.M. Series representations for fractional-calculus operators involving generalised Mittag-Leffler functions. Commun. Nonlinear Sci. Numer. Simul. 2019, 67, 517–527. [Google Scholar] [CrossRef]
- Hilfer, R.; Luchko, Y. Desiderata for Fractional Derivatives and Integrals. Mathematics 2019, 7, 149. [Google Scholar] [CrossRef]
- Almeida, R.; Tavares, D.; Torres, D.F. The Variable-Order Fractional Calculus Of Variations; SpringerBriefs in Applied Sciences and Technology, Springer International Publishing: Cham, Switzerland, 2018. [Google Scholar]
- Araci, S.; Rahman, G.; Ghaffar, A.; Nisar, K.S. Fractional Calculus of Extended Mittag-Leffler Function and Its Applications to Statistical Distribution. Mathematics 2019, 7, 248. [Google Scholar] [CrossRef]
- Huang, C.-J.; Rahman, G.; Nisar, K.S.; Ghaffar, A.; Qi, F. Some Inequalities of the Hermite-Hadamard Type for k-Fractional Conformable Integrals. Aust. J. Math. Anal. Appl. 2019, 16, 1–9. [Google Scholar]
- Sontakke, B.; Shaikh, A.; Nisar, K.S. Existence and uniqueness of integrable solutions of fractional order initial value equations. J. Math. Model. 2018, 6, 137–148. [Google Scholar]
- Chebyshev, P.L. Sur les expressions approximatives des integrales definies par les autres prises entre les mêmes limites. Proc. Math. Soc. Charkov 1882, 2, 93–98. [Google Scholar]
- Anastassiou, G.; Hooshmandasl, M.R.; Ghasemi, A.; Moftakharzadeh, F. Montgomery identities for fractional integrals and related fractional inequalities. J. Inequal. Pure Appl. Math. 2009, 10, 1–16. [Google Scholar]
- Belarbi, S.; Dahmani, Z. On some new fractional integral inequalities. J. Inequal. Pure Appl. Math. 2009, 10, 1–5. [Google Scholar]
- Baleanu, D.; Purohit, S.D.; Agarwal, P. On fractional integral inequalities involving hypergeometric operators. Chin. J. Math. 2014, 2014, 609476. [Google Scholar] [CrossRef]
- Dahmani, Z.; Tabharit, L.; Taf, S. New inequalities via Riemann–Liouville fractional integration. J. Adv. Res. Sci. Comput. 2010, 2, 40–45. [Google Scholar]
- Dragomir, S.S. Some integral inequalities of Gruss type. Indian J. Pure Appl. Math. 2002, 31, 397–415. [Google Scholar]
- Dahmani, Z. The Riemann–Liouville Operator to Generate Some New Inequalities. Int. J. Nonlinear Sci. 2011, 12, 452–455. [Google Scholar]
- Cerone, P.; Dragomir, S.S. A refinement of the Gruss inequality and applications. Tamkang J. Math. 2007, 38, 37–49. [Google Scholar]
- Dragomir, S.S. A generalization of Gruss’s inequality in inner product spaces and applications. J. Math. Anal. Appl. 1999, 237, 74–82. [Google Scholar] [CrossRef]
- Mitrinovic, D.S.; Pecaric, J.E.; Fink, A.M. Classical and new inequalities in Analysis; Kluwer Academic Publishers: Dordrecht, The Netherlands, 1993. [Google Scholar]
- Mercer, M.A. An improvement of the Gruss inequality. J. Inequal. Pure Appl. Math. 2005, 6, 1–4. [Google Scholar]
- Mercer, M.A.; Mercer, P. New proofs of the Gruss inequality. Aust. J. Math. Anal. Appl. 2004, 1, 12. [Google Scholar]
- Niculescu, C.P.; Persson, L.E. Convex Functions And Their Applications; A Contemporary Approach, CMS Books in Mathematics; Springer: New York, NY, USA, 2006; Volume 23. [Google Scholar]
- Pachpatte, B.G. On multidimensional Gruss type integral inequalities. J. Inequal. Pure Appl. Math. 2002, 3, 1–15. [Google Scholar]
- Sarikaya, M.Z.; Aktan, N.; Yildirim, H. On weighted Chebyshev-Gruss like inequalities on time scales. J. Math. Ineq. 2008, 2, 185–195. [Google Scholar] [CrossRef]
- Jarad, F.; Uğurlu, E.; Abdeljawad, T.; Baleanu, D. On a new class of fractional operators. Adv. Differ. Equ. 2017, 2017, 1–16. [Google Scholar] [CrossRef]
- Abdeljawad, T. On conformable fractional calculus. J. Comput. Appl. Math. 2015, 279, 57–66. [Google Scholar] [CrossRef]
- Dahmani, Z. New inequalities for a class of differentiable functions. Int. J. Nonlinear Anal. Appl. 2011, 2, 19–23. [Google Scholar]
- Gorenflo, R.; Mainardi, F. Fractional Calculus: Integral and Differential Equations of Fractional Order; Springer: Wien, Austria, 1997; pp. 223–276. [Google Scholar]
- Srivastava, H.M.; Choi, J. Zeta and q-Zeta Functions and Associated Series and Integrals; Elsevier Science Publishers: Amsterdam, The Netherlands; London, UK; New York, NY, USA, 2012. [Google Scholar]
- Set, E.; Mumcu, İ.; Özdemir, M.E. Grüss type inequalities involving new conformable fractional integral operators. AIP Conf. Proc. 2018, 1991, 020020. [Google Scholar] [CrossRef]
© 2019 by the authors. Licensee MDPI, Basel, Switzerland. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY) license (http://creativecommons.org/licenses/by/4.0/).